# SDR UALA2008121506865

- Difficulty date: December 12, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 54,703 hours, 10,342 cycles
- Engine: Pwa PW4077
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Part number: 2920016101
- Condition: Unstable
- Location: Potable Water
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WATER PRESSURE FAILURE.  FLIGHT DIVERTED.  DEFERRED DUE TIME, PRESELECT FILL VALVE FOUND SOLID, MECHANICAL LINKAGE WILL NOT MAKE SOLENOID.  TRIED TO REWORK NO HELP.  PREVIOUS HISTORY AND CHRONIC ITEM.  REPLACED PRESELECT OVERFLOW VALVE.  WATER SYSTEM SERVICEABLE.
